Advertisement

Archiv der Mathematik

, Volume 110, Issue 5, pp 459–466 | Cite as

Half of an antipodal spherical design

  • Eiichi Bannai
  • Da Zhao
  • Lin Zhu
  • Yan Zhu
  • Yinfeng Zhu
Article
  • 83 Downloads

Abstract

We investigate several antipodal spherical designs on which we can choose half of the points, one from each antipodal pair, such that they are balanced at the origin. In particular, root systems of type A, D and E, minimal points of the Leech lattice, and the unique tight 7-design on \(S^{22}\) are studied. We also study a half of an antipodal spherical design from the viewpoint of association schemes and spherical designs of harmonic index T.

Keywords

Spherical design Leech lattice Antipodal 

Mathematics Subject Classification

05B30 05B35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Bannai and Et. Bannai, A note on the spherical embeddings of strongly regular graphs, European J. Combin. 26 (2005), 1177–1179.Google Scholar
  2. 2.
    E. Bannai, Et. Bannai, Z. Xiang, W. Yu, and Y. Zhu, Classification problem of certain spherical embeddings of strongly regular graphs (in preparation).Google Scholar
  3. 3.
    E. Bannai and R. M. Damerell, Tight spherical designs. I, J. Math. Soc. Japan 31 (1979), 199–207.Google Scholar
  4. 4.
    E. Bannai and R. M. Damerell, Tight spherical designs. II, J. London Math. Soc. (2) 21 (1980), 13–30.Google Scholar
  5. 5.
    E. Bannai, A. Munemasa, and B. Venkov, The nonexistence of certain tight spherical designs, Algebra i Analiz 16 (2004), 1–23.Google Scholar
  6. 6.
    E. Bannai, T. Okuda, and M. Tagami, Spherical designs of harmonic index \(t\), J. Approx. Theory 195 (2015), 1–18.Google Scholar
  7. 7.
    E. Bannai and N. J. A. Sloane, Uniqueness of certain spherical codes, Canad. J. Math. 33 (1981), 437–449.Google Scholar
  8. 8.
    A. Barg, A. Glazyrin, K. A. Okoudjou, and W. Yu, Finite two-distance tight frames, Linear Algebra Appl. 475 (2015), 163–175.Google Scholar
  9. 9.
    N. Bourbaki, Lie Groups and Lie Algebras. Chapters 4–6, Elements of Mathematics, Springer-Verlag, Berlin, 2002. Translated from the 1968 French original by Andrew Pressley.Google Scholar
  10. 10.
    J. H. Conway and N. J. A. Sloane, Sphere Packings, Lattices and Groups, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, New York, 1988. With contributions by E. Bannai, J. Leech, S. P. Norton, A. M. Odlyzko, R. A. Parker, L. Queen, and B. B. Venkov.Google Scholar
  11. 11.
    P. Delsarte, J. M. Goethals, and J. J. Seidel, Spherical codes and designs, Geometriae Dedicata 6 (1977), 363–388.Google Scholar
  12. 12.
    G. Nebe and B. Venkov, On tight spherical designs, Algebra i Analiz 24 (2012), 163–171.Google Scholar
  13. 13.
    T. Okuda and W. Yu, A new relative bound for equiangular lines and nonexistence of tight spherical designs of harmonic index 4, European J. Combin. 53 (2016), 96–103.Google Scholar
  14. 14.
    Y. Zhu, E. Bannai, Et. Bannai, K. Kim, and W. Yu, On spherical designs of some harmonic indices, Electron. J. Combin. 24 (2017), Paper 2.14, 28.Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematical SciencesShanghai Jiao Tong UniversityShanghaiChina

Personalised recommendations